Poisson(co)homology of truncated polynomial algebras in two variables

Launois, S. and Richard, L. (2009) Poisson(co)homology of truncated polynomial algebras in two variables. Comptes Rendus Mathematique, 347 (3-4). pp. 133-138. ISSN 1631-073X . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.crma.2008.12.005

Abstract

We study the Poisson (co)homology of the algebra of truncated polynomials in two variables viewed as the semi-classical limit of a quantum complete intersection studied by Bergh and Erdmann. We show in particular that the Poisson cohomology ring of such a Poisson algebra is isomorphic to the Hochschild cohomology ring of the corresponding quantum complete intersection. To cite this article: S. Launois, L. Richard, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras
Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephane Launois
Date Deposited: 25 Sep 2009 10:57
Last Modified: 25 Sep 2009 10:57
Resource URI: http://kar.kent.ac.uk/id/eprint/17522 (The current URI for this page, for reference purposes)
  • Depositors only (login required):